Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What would happen if I took Midol while having UTI ?

Hi, I was wondering what would happen if I took midol while I have a uti ( urinary tract infection )? I had a uti a couple of months ago, I cured it so I thought, with lots of fluids: water, cranberry juice, etc. Now I have a uti again, I have been drinking lots of fluids still, but I cannot tell if I started my pms , so I took a midol. I would like to know if there is any serious danger. Thank You.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
i think you deserve to carry out urine culture and drug sensitivity tests especially as the UTI you describe is recurrent. Drinking much fluids is a good idea, but the cure for your UTI shall be on taking a germ sensitive antibiotic for the required period of time.
Visiting your physician a proper evaluation and prescription of these exams shall be a good idea. Also, he shall also be able to identify any predisposing factors you might have for this condition,
Thanks and hope this helps,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor